@article{(Open Science Index):https://publications.waset.org/pdf/16988,
	  title     = {Permanence and Global Attractivity of a Delayed Predator-Prey Model with Mutual Interference},
	  author    = {Kai Wang and  Yanling Zu},
	  country	= {},
	  institution	= {},
	  abstract     = {By utilizing the comparison theorem and Lyapunov
second method, some sufficient conditions for the permanence and
global attractivity of positive periodic solution for a predator-prey
model with mutual interference m ∈ (0, 1) and delays τi are
obtained. It is the first time that such a model is considered with
delays. The significant is that the results presented are related to the
delays and the mutual interference constant m. Several examples are
illustrated to verify the feasibility of the results by simulation in the
last part.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {7},
	  number    = {3},
	  year      = {2013},
	  pages     = {426 - 432},
	  ee        = {https://publications.waset.org/pdf/16988},
	  url   	= {https://publications.waset.org/vol/75},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 75, 2013},
	}